What does it mean within limits? Is your HBV DNA undetectable? You haven't mentioned your biopsy/fibroscan result or HBeAg status.
Sabivo (Telbivudine) is a potent nucleoside analog but it has a relatively low genetic barrier to resistance.
I'm not a doctor but in my opinion if you continue this monotherapy you will develop resistance. But if you stop it in a year-you won't cure HBV, you will put yourself at risk of a flare up.Unless you've had a seroconversion, but because you don't give this information it's hard to say.
the only drug with no resistance to hbv is tenofovir, it is the most potent and it gets hbsag loss by 17years on genotype D (probably also on others).all other antivirals dont clear hbv.telbivudine is not a first line drug on guidelines for hbv because it leads to resistance
so the best thing you can do is tenofovir add on and then stop telbivudine which will only make resistance and change for a more expert liver specialist
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.